Медицинская библиотека · Journal of neurosciences in rural practice · 2014
Mania following organophosphate poisoning.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
Organophosphate poisoning is the most common poisoning in developing countries. Although the acute muscarinic and nicotinic side-effects of organophosphate poisoning are well known and easily recognized, but neuropsychiatric changes are rarely reported. We are reporting a case of a 33-year-old female who developed manic episode following acute organophosphate poisoning.
Для цитирования: Mohapatra Satyakam, Rath Neelmadhav. Mania following organophosphate poisoning.. Journal of neurosciences in rural practice. 2014. DOI: 10.4103/0976-3147.145220.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.